Journal ID : TRKU-17-03-2020-10544
[This article belongs to Volume - 62, Issue - 03]
Total View : 199

Title : Solvability of Initial-Boundary Value Problem for Parabolic nth-Order Operator-Differential Equations in Hilbert Space

Abstract :

In this article, we investigate the sufficient conditions of the regular solvability for parabolic operator-differential equations of the higher-order (nth-order) with initial-boundary conditions on the halfaxis R+ in the Hilbert space. These conditions depend on the coefficients of the operator-differential equation. The exact values of the norms of the intermediate derivatives operators of the important part of the investigated equation are found. For the partial differential equations, a mixed problem is introduced as an applied result of this paper

Full article